Baader, Sebastian

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2016 | 2014 | 2013 | 2012 | 2011 | 2010

2017

Liechti, Nicola Livio (2017). On the spectra of mapping classes and the 4-genera of positive knots. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät)

2016

Misev, Filip (2016). On the Plumbing Structure of Fibre Surfaces. (Dissertation, University of Bern, Faculty of Science, Mathematical Institute)

Baader, Sebastian; Graf, Christian (2016). Fibred links in S³. Expositiones Mathematicae, 34(4), pp. 423-435. Elsevier 10.1016/j.exmath.2016.06.006

Baader, Sebastian (2016). On the stable 4-genus of knots with indefinite Seifert form. Communications in Analysis and Geometry, 24(2), pp. 301-305. International Press 10.4310/CAG.2016.v24.n2.a3

Baader, Sebastian; Dehornoy, Pierre (2016). Trefoil plumbing. Proceedings of the American Mathematical Society, 144(1), pp. 387-397. American Mathematical Society 10.1090/proc/12561

2014

Feller, Peter (2014). On the signature of positive braids and adjacency for torus knots. (Dissertation, Universität Bern, Philosophisch-naturwissenschaftliche Fakultät, Mathematisches Institut)

Baader, Sebastian (2014). Bipartite graphs and quasipositive surfaces. Quarterly Journal of Mathematics, 65(2), pp. 655-664. Oxford University Press 10.1093/qmath/hat014

Baader, Sebastian (2014). The volume of positive braid links. Mathematical proceedings of the Cambridge Philosophical Society, 157(3), pp. 543-545. Cambridge University Press 10.1017/S0305004114000474

2013

Baader, Sebastian (2013). Positive braids of maximal signature. L'enseignement mathématique, 59(3/4), pp. 351-358. EMS Publishing House

2012

Baader, Sebastian; Marche, Julien (2012). Asymptotic Vassiliev Invariants for Vector Fields. Bulletin de la Société mathématique de France, 140(4), pp. 569-582. Paris: Société mathématique de France

Baader, Sebastian (2012). Scissor equivalence for torus links. Bulletin of the London Mathematical Society, 44(5), pp. 1068-1078. Oxford: Oxford University Press 10.1112/blms/bds044

2011

Baader, Sebastian (2011). Asymptotic concordance invariants for ergodic vector fields. Commentarii mathematici Helvetici, 86(1), pp. 1-12. Zürich: EMS Publishing House 10.4171/CMH/215

Baader, Sebastian; Ishikawa, Masaharu (2011). Legendrian framings for two-bridge links. Proceedings of the American Mathematical Society, 139(12), pp. 4513-4520. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10888-8

2010

Baader, Sebastian (2010). Unknotting sequences for torus knots. Mathematical proceedings of the Cambridge Philosophical Society, 148(1), pp. 111-116. Cambridge: Cambridge University Press 10.1017/S0305004109990156

Baader, Sebastian; Kutzschebauch, Frank; Wold, Erlend (2010). Knotted holomorphic discs in C^2. Journal für die reine und angewandte Mathematik, 2010(648), pp. 69-73. Berlin: Walter de Gruyter GmbH & Co. KG 10.1515/crelle.2010.079

Provide Feedback